MAUDE Adverse Event Report: PERFUSION SYSTEMS HMS PLUS INSTRUMENT; ANALYZER, HEPARIN, AUTOMATED

PERFUSION SYSTEMS HMS PLUS INSTRUMENT; ANALYZER, HEPARIN, AUTOMATED
Model Number 30514
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of a hms plus instrument, it was reported that this system is beginning to consiste ntly fail quality control tests that are being run on it.Other units are not failing the same qc lots.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was no error code associated with this issue observed.
 
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that this system is beginning to consistently fail quality control (qc) tests that are being run on it was not verified during service.Service technician cleaned debris from hms, greased, and oiled the required parts on the hms plus.Service technician ran multiple 620 diagnostics, code sensor tests- all passed.Ran multiple 630 diagnostics, detector sensor tests-all passed.Ran all other required diagnostic tests-all passed.The heptrac electronic qc passed x2.Service technician was unable to duplicate reported issues and advised customers that if liquid controls are failing, they should try a different lot number of cartridges and controls.Note: the instrument was serviced in the facility by a field service technician.The instrument was not returned to a medtronic facility for service/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HMS PLUS INSTRUMENT
Common Device Name
ANALYZER, HEPARIN, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22394448
Report Number2184009-2025-00825
Device Sequence Number9190888
Product Code JOX
UDI-Device Identifier00763000158002
UDI-Public(01)00763000158002(11)220513
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30514
Device Catalogue Number30514
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown